Deletion theorem and combinatorics of hyperplane arrangements

Takuro Abe

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We show that the deletion theorem of a free arrangement is combinatorial, i.e., whether we can delete a hyperplane from a free arrangement keeping freeness depends only on the intersection lattice. In fact, we give a sufficient and necessary condition for the deletion theorem in terms of characteristic polynomials. As a corollary, we prove that whether a free arrangement has a free filtration is also combinatorial. The proof is based on the result about a minimal set of generators of a logarithmic derivation module of a multiarrangement which satisfies the b 2 -equality.

Original languageEnglish
Pages (from-to)581-595
Number of pages15
JournalMathematische Annalen
Issue number1-2
Publication statusPublished - Feb 8 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Deletion theorem and combinatorics of hyperplane arrangements'. Together they form a unique fingerprint.

Cite this